MAUDE Adverse Event Report: GYRUS ACMI, INC. BALLOON INFLATION DEVICE; DILATOR, URETHRAL

GYRUS ACMI, INC. BALLOON INFLATION DEVICE; DILATOR, URETHRAL
Model Number BINF2530
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the device packaging of the urethral dilator had black foreign material.The package was unopened.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to fields h4 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been less than 1 year since the subject device was manufactured.Based on the results of the investigation, it is likely that during the manufacturing of the device, the locking mechanism had the pivot pin plowed by the half nut and thus the foreign material fell behind the piston and was not able to fall within the fluid path; however, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
BALLOON INFLATION DEVICE
Common Device Name
DILATOR, URETHRAL
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19469639
Report Number3011050570-2024-00217
Device Sequence Number7423416
Product Code KOE
UDI-Device Identifier00856877002414
UDI-Public00856877002414
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBINF2530
Device Lot Number96460066
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown